Open Access
Translator Disclaimer
2011 Fractional Integro-differential Equations with State-Dependent Delay on an Unbounded Domain
M. Benchohra, S. Litimein
Afr. Diaspora J. Math. (N.S.) 12(2): 13-25 (2011).

Abstract

We are concerned with the existence of solutions for fractional integro-differential equations with state-dependent delay on an infinite interval. Our results are based on Schauder's fixed point theorem combined with the diagonalization process.

Citation

Download Citation

M. Benchohra. S. Litimein . "Fractional Integro-differential Equations with State-Dependent Delay on an Unbounded Domain." Afr. Diaspora J. Math. (N.S.) 12 (2) 13 - 25, 2011.

Information

Published: 2011
First available in Project Euclid: 13 October 2011

zbMATH: 1244.34098
MathSciNet: MR2847301

Keywords: Diagonalization process , fixed point , integral resolvent family , Integro-differential equation , mild solution , Pseudo almost automorphic solutions

Rights: Copyright © 2011 Mathematical Research Publishers

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.12 • No. 2 • 2011
Back to Top